# SDR DL72L981978

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 65569923
- Condition: Worn
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING WORN ON LT AFT SERVICE DOOR AFT LOWER EDGE OF DOOR.  C/W MM 52-14-0 FIG 805.
